# SDR P5CA9800534

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Condition: Cracked
- Location: Bs 1940/1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CRGO BS 1940/1980 S40L TIE STRAPS DAMAGED AND CRACKED.  REPLACED TIE STRAPS PER SRM 51-10-01.
